# SDR CALA2017052201547

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 59,228 hours, 20,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT DOOR LOWER INTERIOR EMERGENCY EXIT LIGHT COVER MISSING. INSTALLED A NEW LIGHT COVER ON THE LOWER INTERIOR EMERGENCY EXIT LIGHT ON THE LEFT EMERGENCY EXIT DOOR. OK FOR SERVICE.
